MAUDE Adverse Event Report: ARTHREX, INC. IBAL TKA,TIB BEARING TRL SZ 3, 8MM; ORTHOPAEDIC TEMPLATE

ARTHREX, INC. IBAL TKA,TIB BEARING TRL SZ 3, 8MM; ORTHOPAEDIC TEMPLATE
Model Number IBAL TKA,TIB BEARING TRL SZ 3, 8MM
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device is not expected to be returned for evaluation.The probable cause of the event could not be determined from the information available and without device evaluation.As no further investigation was able to be performed no change in harm was identified.
 
Event or Problem Description
It was reported that during a knee procedure, the surgeon was using the hook probe to remove the ar-623-t308, trail and the device broke.All pieces were removed and the case was completed.
 
Additional Manufacturer Narrative
Complaint confirmed.One unpackaged ar-623-t308, batch 132581529 tibial bearing trial was received for investigation.Visual inspection identified breakage along the diameter of the hole at the top of the trial.Approximately 5.81mm of the material remained bent at the breakage site.The observed condition is most likely due to user applied mechanical forces during use, such as through prying/leveraging the trial during the removal process using the hook probe detailed in the event description.The fragment generated during the event was not returned for analysis.

Brand Name
IBAL TKA,TIB BEARING TRL SZ 3, 8MM
Common Device Name
ORTHOPAEDIC TEMPLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11842692
Report Number1220246-2021-03119
Device Sequence Number3831163
Product Code HWT
UDI-Device Identifier00888867215061
UDI-Public00888867215061
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIBAL TKA,TIB BEARING TRL SZ 3, 8MM
Device Catalogue NumberAR-623-T308
Device Lot Number132581529
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/26/2021
Supplement Date Received by Manufacturer04/26/2021
Initial Report FDA Received Date05/18/2021
Supplement Report FDA Received Date06/14/2021
Patient Sequence Number1